Weyl's theorems and extensions of bounded linear operators

Pietro Aiena, Lingling Zhang, Muneo Chö

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

A bounded operator $T\in L(X)$, $X$ a Banach space, is said to satisfy Weyl's theorem if the set of all spectral points that do not belong to the Weyl spectrum coincides with the set of all isolated points of the spectrum which are eigenvalues and having finite multiplicity. In this article we give sufficient conditions for which Weyl's theorem for an extension of T entails that Weyl's theorem holds for $T
Original languageEnglish
Pages (from-to)279-289
Number of pages11
JournalTokyo Journal of Mathematics
Volume35
Publication statusPublished - 2012

All Science Journal Classification (ASJC) codes

  • General Mathematics

Fingerprint Dive into the research topics of 'Weyl's theorems and extensions of bounded linear operators'. Together they form a unique fingerprint.

Cite this